# SDR MYWA201204240050

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,764 hours, 10,417 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: No Test
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG OVERHEAT "B" LOOP DETECTOR  INOP (WILL NOT TEST).  ACFT DOWNGRADED TO ETOPS 120 MIN ONLY.
